Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 5, Pages 775–791 (Mi zvmmf10891)  

Computation of optimal disturbances for delay systems

Yu. M. Nechepurenkoa, M. Yu. Khristichenkob

a Marchuk Institute of Computational Mathematics, Russian Academy of Sciences, Moscow, 119333 Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, 125047 Russia

Abstract: Novel fast algorithms for computing the maximum amplification of the norm of solution and optimal disturbances for delay systems are proposed and justified. The proposed algorithms are tested on a system of four nonlinear delay differential equations providing a model for the experimental infection caused by the lymphocytic choriomeningitis virus (LCMV). Numerical results are discussed.

Key words: optimal disturbances, delay differential equations, maximum amplification, Lanczos method, successive maximization.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Russian Science Foundation 17-71-21049
The algorithms were substantiated with the financial support of the program of the Presidium of the Russian Academy of Sciences no. 01 “Fundamental Mathematics and Its Applications,” project no. PRAS-18-01. The development and implementation of the algorithms was supported by the Russian Science Foundation, project no. 17-71-21049.


DOI: https://doi.org/10.1134/S0044466919050120


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:5, 731–746

Bibliographic databases:

UDC: 519.62
Received: 25.05.2018
Revised: 28.11.2018
Accepted:11.01.2019

Citation: Yu. M. Nechepurenko, M. Yu. Khristichenko, “Computation of optimal disturbances for delay systems”, Zh. Vychisl. Mat. Mat. Fiz., 59:5 (2019), 775–791; Comput. Math. Math. Phys., 59:5 (2019), 731–746

Citation in format AMSBIB
\Bibitem{NecKhr19}
\by Yu.~M.~Nechepurenko, M.~Yu.~Khristichenko
\paper Computation of optimal disturbances for delay systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 5
\pages 775--791
\mathnet{http://mi.mathnet.ru/zvmmf10891}
\crossref{https://doi.org/10.1134/S0044466919050120}
\elib{https://elibrary.ru/item.asp?id=37310677}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 5
\pages 731--746
\crossref{https://doi.org/10.1134/S0965542519050129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000472151500005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067625564}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10891
  • http://mi.mathnet.ru/eng/zvmmf/v59/i5/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021